Weighted Markov inequalities for curved majorants.

Popa, Ioan

General Mathematics (2004)

  • Volume: 12, Issue: 2, page 53-60
  • ISSN: 1221-5023

How to cite


Popa, Ioan. "Weighted Markov inequalities for curved majorants.." General Mathematics 12.2 (2004): 53-60. <http://eudml.org/doc/127922>.

author = {Popa, Ioan},
journal = {General Mathematics},
keywords = {Bouzitat quadrature; Chebyshev polynomials; inequalities},
language = {eng},
number = {2},
pages = {53-60},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {Weighted Markov inequalities for curved majorants.},
url = {http://eudml.org/doc/127922},
volume = {12},
year = {2004},

AU - Popa, Ioan
TI - Weighted Markov inequalities for curved majorants.
JO - General Mathematics
PY - 2004
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 12
IS - 2
SP - 53
EP - 60
LA - eng
KW - Bouzitat quadrature; Chebyshev polynomials; inequalities
UR - http://eudml.org/doc/127922
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.